Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 535736, 28 pages
http://dx.doi.org/10.1155/2011/535736
Research Article

Stability of Optimal Controls for the Stationary Boussinesq Equations

Computational Fluid Dynamics Laboratory, Institute of Applied Mathematics FEB RAS, 7 Radio Street, Vladivostok 690041, Russia

Received 26 May 2011; Accepted 3 August 2011

Academic Editor: Yuji Liu

Copyright © 2011 Gennady Alekseev and Dmitry Tereshko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gennady Alekseev and Dmitry Tereshko, “Stability of Optimal Controls for the Stationary Boussinesq Equations,” International Journal of Differential Equations, vol. 2011, Article ID 535736, 28 pages, 2011. doi:10.1155/2011/535736